# SDR SIMA202108197005

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,177 hours, 43,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP AT FLOOR PANEL 261BF WIRE BROKEN-C/A-RAR EMEREGNCY LIGHT FLOOR STRIP IAW AMM 33-50-12 OPERATIONAL CHECK GOOD
